advertisement
Question
Posted by: Darryllyn Paige | 2009/05/18

Triphasil concerns

I have been taking triphasil for 2 months. The first month my period was on time and i had no problems. This month however I have not yet recieved my period. I am due to start a new pack in 3 days and I am not sure if I should be worried about this. Please Help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

As long as your period starts sometime in the placebo period, it is fine.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement